# SDR C2XA00IA175

- Difficulty date: June 29, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 14521659001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FORWARD GUST LOCK MOUNT STRUCTURE CROSSBEAM WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE BEAM IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5310-01098.  (M)
